# SDR CALA9600647

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR WAS SLOW TO RETRACT AFTER TAKEOFF.  THE RED LIGHT EXTINGUISHED AND DOORS CLOSED AFTER APPROXIMATELY 20 TO 25 SECONDS.  THE FLIGHT WAS CONTINUED AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR RETRACT CYLINDER AT FAULT.  THE NOSE GEAR RETRACT CYLINDER WAS REMOVED AND REPLACED IAW MM 32-32-06.  OPERATIONAL AND LEAK CHECKS WERE GOOD, THE NOSE GEAR RETRACTED IN FOUR SECONDS.
